| Model Number |
LC101 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
12/01/2022
Type of Reportable Event
Death
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges there was a fire where a lift chair was located.
Event or Problem Description
Provider alleges there was a fire where a lift chair was located.
Additional Manufacturer Narrative
Per investigation report: all electrical components of the chair were recovered.No anomaly or defect was found.Analysis revealed the lift chair had not caused the fire.